# SDR DLM88960755

- Difficulty date: March 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N947DL
- Make and model: Doug MD-88
- Aircraft serial: 49878
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Sub Floor
- Condition: Cracked
- Location: Bs 1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SUBFLOOR IS CRACKED AT FS 1300.  REMOVED OLD SUBFLOOR AT FS 1300, DRILLED UP NEW SUBFLOOR, INSTALLED SUBFLOOR PER SRM 53-05 PG 380.
